Jump to content
The Corroboree
Sign in to follow this  
ZooL

Pseudo allergy effects from papaver somniferum?

Recommended Posts

Afoaf of mine experiences what would appear to be "pseudo" allergic effect from papaver somniferum extract.

When taking prescription codeine or hospital setting morphine a common side effect is mild nausea, but when taking a semi refined extract of papaver somniferum they experience more pronounced side effects including fairly extreme itching during onset and seemingly random nausea(extreme but short lived) after the come down.

Would this just  be a result of thebaine presence or some other element of the plant or is it an actual reaction to either morphine or codeine at the doses this friend is taking them?
 

Share this post


Link to post
Share on other sites

It's nothing to do with thebaine. The itching is a classic opiate symptom. Also nausea. Poppies contain a multitude of alkaloids. Narcotine in particular is a main cause of nauseation among the Papaver alkaloids, but any decent dose of codeine or morphine can also cause nauseation. 

That's just part of the package with poppies, most people think it's a clean deal until they try the for the first time, and generally most people who try them on e don't go back for a second time.

Share this post


Link to post
Share on other sites

Weirdly the first time my friend of a friend tried this these side effects weren't there, was only until the second and more times they became apparent. 

Is there any way to limit these side effects? either way this foaf is going to continue to use this when required(these side effects ain't got shit on back injury nerve pain) until they find something else.



 

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

×